# SDR DALA1100119760

- Difficulty date: January 2, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 88,418 hours, 93,398 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 15 IS INOPERATIVE. MX REPLACED THE WIRING AND FUNCTIONALLY CHECKED THE SYS.
